A remark on the class of martingales with bounded quadratic variation
Séminaire de probabilités de Strasbourg, Tome 23 (1989), pp. 47-51.
@article{SPS_1989__23__47_0,
     author = {Kazamaki, Norihiko},
     title = {A remark on the class of martingales with bounded quadratic variation},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {47--51},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {23},
     year = {1989},
     zbl = {0731.60043},
     mrnumber = {1022896},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1989__23__47_0/}
}
TY  - JOUR
AU  - Kazamaki, Norihiko
TI  - A remark on the class of martingales with bounded quadratic variation
JO  - Séminaire de probabilités de Strasbourg
PY  - 1989
DA  - 1989///
SP  - 47
EP  - 51
VL  - 23
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1989__23__47_0/
UR  - https://zbmath.org/?q=an%3A0731.60043
UR  - https://www.ams.org/mathscinet-getitem?mr=1022896
LA  - fr
ID  - SPS_1989__23__47_0
ER  - 
Kazamaki, Norihiko. A remark on the class of martingales with bounded quadratic variation. Séminaire de probabilités de Strasbourg, Tome 23 (1989), pp. 47-51. http://www.numdam.org/item/SPS_1989__23__47_0/

[1] M. Emery, C. Stricker and J.A. Yan, Valeurs prises par les martingales locales continues à un instant donné, Ann. of Probability, 11 (1983), 635-641. | MR 704549 | Zbl 0517.60055

[2] N. Kazamaki, Transformation of Hp-martingales by a change of law, Z. Wahrscheinlichkeitstheor. Verw. Geb. 46 (1979), 343 - 349. | MR 521712 | Zbl 0398.60051

[3] J.H. Van Schuppen and E. Wong, Transformation of local martingales under a change of law, Ann. of Probability 2 (1974), 879-888. | MR 358970 | Zbl 0321.60040